ADVERTISEMENT

Q. Is it normal to have yellowish discharge after Clingen insertion?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 14, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I was diagnosed with candidiasis and my doctor gave me Clingen 3 for insertion. I used to get this candidiasis infection every month and it will get well on its own. For the first time I have consulted a doctor. At present, I am not having any symptoms and decided to take the medication course, which also included Fluconazole 150, for the first time. I inserted the tablet and slept. The next morning, I found slightly yellow discharge running down quite fluid. There is no burning or itching. Is it normal after inserting this tablet? I had such a discharge for the first time now. What caused this?

#

Hi,

Welcome to icliniq.com.

  • Excess discharge post insertion of medication is because the medicine melts and a part of it has discharged. The yellowish tinge in the vaginal secretions also could be because of the medication.
  • Recurrent candidial infection has to be treated. Please get yourself checked by a gynecologist internally.
  • Also, get your partner treated simultaneously. Avoid having sex till then.
  • Wear cotton panties and loose lowers to prevent fungal infection. Maintain personal hygiene and take plenty of fluids.
  • Get your sugar levels checked, because diabetes could also be one of the reason for recurrent candidial infection.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

I had my pap smear done and have attached other test reports for your reference.

#

Hi,

Welcome back to icliniq.com.

  • Good to know that you do not have sugar (attachment removed to protect patient identity).
  • You will have to take the medication for three days as directed by prescription.
  • You can use the lotion daily. This will help you prevent the infection in the future as well. Take care.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is fungal infection the main cause for losing skin on my penis?

.. common cause will be a fungal infection, and the treatment will be with Canesten cream (Clotrimazole) to apply twice daily for a week. But since the lady is also symptomatic, it is better to go for STD (sexually transmitted disease) screening for ...   Read full

Why does my blood sugar levels increase after eating high carb or sugary foods?

Hba1c (hemoglobin A1C) is another way to diagnose diabetes ... When the fasting blood glucose lies between 6 to 69 percent, it suggests an impaired blood sugar level and after two hours of eating, when the ...   Read full

I took Diflucan to treat urinary candidiasis. When will I get cured completely?

.. you have urine culture proven urinary candida infection for which this tablet Diflucan was started. Usually for urinary tract infection, it is given for 1 to 2 weeks depending on patient symptoms. You can continue till two weeks till sypmtoms subs...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.